Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (2066 KB) | Metadata | Table of Contents | PRIMS summary
Volume 21, Issue 6, 1985, pp. 1237–1260
DOI: 10.2977/prims/1195178514

Published online: 1985-12-31

Dressing Transformations and Poisson Group Actions

Michael A. Semenov-Tian-Shansky[1]

(1) Steklov Mathematical Institute, St. Petersburg, Russian Federation

Poisson properties of dressing transformations in soliton theory are explained.

No keywords available for this article.

Semenov-Tian-Shansky Michael: Dressing Transformations and Poisson Group Actions. Publ. Res. Inst. Math. Sci. 21 (1985), 1237-1260. doi: 10.2977/prims/1195178514